To make high-quality research more accessible and easier to explore.

Fields:
2 results ✕ Clear filters

Hicks on Perfect Substitutes

Quarterly Journal of Economics 1944 59(1), 134
Journal Article Hicks on Perfect Substitutes Get access Edwin B. Wilson Edwin B. Wilson Harvard University Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Economics, Volume 59, Issue 1, November 1944, Pages 134–140, https://doi.org/10.2307/1883261 Published: 01 November 1944

On Notation for Utility Theory

Quarterly Journal of Economics 1944 58(4), 647
Journal Article On Notation for Utility Theory Get access Edwin B. Wilson Edwin B. Wilson Harvard University Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Economics, Volume 58, Issue 4, August 1944, Pages 647–650, https://doi.org/10.2307/1884749 Published: 01 August 1944